Thank you for the quick reply and for attaching 3 photos.I have seen them all.
The pictures you have sent & symptoms you have described of having itching on lower abdomen is most likely due to a condition called Eczema.It is a sort of skin disorder causing inflammation of the skin resulting in severe itching.The main symptoms of this disease is the itchy skin , often lasting duration, recurrent and permanently.
Following is recommended for you:
- Apply cream containing clotrimazole.It is availaible at counter without prescription..Apply the cream to the surrounding 4-6 cm of normal skin in addition to the rash/itching area.
- Take tab.Zyrtec.It contains Cetirizine & is a second-generation antihistamine.It is available over-the-counter (OTC).
- Also check your blood sugar level.
All this will help you greatly.
If still after this,the symptoms persists.then you need to make an appointment with your doctor as prescription oral medications like fluconazole (diflucan) or Itraconazole (sporanox) will then be required accordingly.Usually & most likely,the symptoms gets subside with these treatments.
Hope this helped
If you have any further question then you can ask me.
Please leave positive rating above the chat box so I can get credit for helping you today ,we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.